# SDR SWAA2022122083485

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 54,788 hours, 37,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192 E L/H FWD HANGER BRACKET BROKE OFF .  REMOVED AND REPLACED L/H FWD HANGER BRACKET FOR PANEL 192E IAW SRM 51-40-02.
